# SDR VNAA20250329023

- Difficulty date: January 31, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69031351
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUT OUT INNER FACE AT E/E DOOR SETTLEMENT AREA.    CORROSION ON CUT OUT INNER FACE AT E/E DOOR SETTLEMENT AREA WAS REPAIRED  PER REO 690-53-21-032 REV - -
